# SDR 2013FA0000297

- Difficulty date: May 20, 2013
- Submitted: May 31, 2013
- Operation: General aviation
- Aircraft: N99727
- Make and model: Univar 415C
- Aircraft serial: 2350
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Structure
- Part number: SA3ASA4A
- Condition: Corroded
- Location: Center Wing
- Part time: 1,913 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SIGNIFICANT CORROSION IN BOTH LT AND RT WING CENTER SECTION BEHIND REAR SPAR.  REMOVED LOWER SKINS.  REPLACED AFFECTED COMPONENTS, CLEANED AND TREATED SURROUNDING AREA.  REASSEMBLED USING STANDARD MX PRACTICES AS SET FORTH IN AC 43-13-1B, SEC 4.
